Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Echelon spaces of order $ \infty $


Author: E. Dubinsky
Journal: Proc. Amer. Math. Soc. 16 (1965), 1178-1183
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9939-1965-0185428-9
MathSciNet review: 0185428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0185428-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society